TRT newbie looking for advice!

Buy Lab Tests Online

Caldo99

New Member
I started TRT at the end of January this year.
100mg Test Cyp E5D and 500iu HCG 3 times a week.
Everything was fine then I started getting high Estrogen symptoms, some acne and losing my erection about 3 mins into sex. I could get it back after a minutes rest but very annoying for someone who is married and sexually active daily.
I was also noticing a dip on the day before I was due to inject.
Got blood work done which iv attached and E is high as suspected.

Doc moved to E4D and add 0.5mg Anastazole once a week.

Few weeks later no improvement so he told me to try .25mg every time I inject.
Still no difference so told me to try .5mg every day I inject T and that’s been 3 weeks and no improvement.

Yesterday he told me to go to 50mg a Test Cyp EOD and only 250iu HCG and .5mg Anastrozole 2 times a week.

Iv just order a blood test to see what my levels are now as I don’t feel like the Anastazole has done a thing so far and don’t want to take it if there is no benefit.

Can anyone advise on what might be going wrong?
We had sex yesterday and I lost my erection after a few mins and couldn’t get it back! When I first started TRT it was like a 20 year old again! I’m 39 btw.

Any help to put my mind at ease would be appreciated! Thank you!
 

Attachments

  • IMG_6700.png
    IMG_6700.png
    175.4 KB · Views: 40
  • IMG_6701.png
    IMG_6701.png
    178.9 KB · Views: 32
  • IMG_6702.png
    IMG_6702.png
    179 KB · Views: 35
  • IMG_6703.png
    IMG_6703.png
    179.6 KB · Views: 41
  • IMG_6704.png
    IMG_6704.png
    187.1 KB · Views: 39
  • IMG_6705.png
    IMG_6705.png
    183.9 KB · Views: 41
  • IMG_6706.png
    IMG_6706.png
    186 KB · Views: 45
  • IMG_6707.png
    IMG_6707.png
    176.5 KB · Views: 33
  • IMG_6708.png
    IMG_6708.png
    304.2 KB · Views: 36
Defy Medical TRT clinic doctor
so I just wrote that post, went upstairs to wake the wife up and guess what, could hardly get an erection!

Wtf man?! When I woke up at 630am my dick was like a brick!

Usually foreplay makes me rock hard but after a few mins down there this morning nothing was happening at my end!

Is the AI causing this because it’s got worse since I started taking it?
Or is my estrogen still through the roof?

Please help guys.
 
Everything was fine then I started getting high Estrogen symptoms, some acne and losing my erection about 3 mins into sex. I could get it back after a minutes rest but very annoying for someone who is married and sexually active daily.
Your Free T is slightly over the range, men convert 0.2-0.3% of their testosterone to estrogen, so it's normal to have estrogen over the limit when testosterone is high.

The normal ranges for estrogen were derived from men with Total T <500, not men with high testosterone.

HCG is known to cause ache and loss of erectile strength even with normal estrogen values. The ache is more related to DHT than estrogen.

You're on too much sh**! TRT and especially hCG can cause the kidneys to absorb more sodium, sodium carries water and this leads to fluid retention that has nothing to do with estrogen!

Stop the AI and hCG and dial in on TRT in isolation. If you want to add hCG later, introduce it and dial in separately.

Our study did not link high estradiol levels with diminished sexual performance. Paradoxically, patients with low estradiol below 42.6 pg/ml had more patients complaining of low libido as defined by ICD-9 of 799.81 in the problem list. Patients with higher estradiol levels above 42.6 pg/ml had less sexual dysfunction problems identified by their providers.
 
Last edited:
Thank you for you reply!

I was getting some testicular retraction on 250iu a week of HCG so the doc put it up to 500. It was pretty uncomfortable during sex. Is there anything else that can be done for this outside of HCG?

I hear what you are saying though and happy to drop everything and focus on the Test.

Currently I do 100mg test Cyp E4D. Would you recommend staying on that or doing 50mg EOD?

Anything else you would advise to help get the test dialled in?

Really really appreciate your help thank you!
 
Is there anything else that can be done for this outside of HCG?
While on injectable testosterone, there is no replacement for hCG treating testicular atrophy.

I was getting some testicular retraction on 250iu a week of HCG so the doc put it up to 500.
HCG at 250 IU per week is laughable and this makes your doctor look like an amateur!

HCG has a half-life of 2 days, and this is why it doesn’t make sense for a weekly dose!
 
Last edited:
Sorry I missed typed that, it’s 250iu 3 times a week. Apologies.

Do you have any other advice I can try regarding my T protocol?

Is there a number Im trying to reach on Free T?

Like I said I’m a complete newbie to all this and trying to find solid advice to back up or contradict the doctor is hard to find online.
 
Buy Lab Tests Online
Defy Medical TRT clinic

Sponsors

cheap enclomiphene
BUY HCG CIALIS
nelson vergel coaching for men
Discounted Labs
TRT in UK Balance my hormones
Testosterone books nelson vergel
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me

Online statistics

Members online
3
Guests online
7
Total visitors
10

Latest posts

bodybuilder test discounted labs
Top